# SDR UALA2009080402348

- Difficulty date: August 4, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 59,763 hours, 21,998 cycles
- Engine: Pwa PW2037
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Part number: 315N370152
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG RT INBOARD REVERSER UPPER BIFURCATION PANEL INNER SKIN IS DELAMINATED.  REMOVED REVERSER.  CONTINUED WORKING DOUBLER REPAIR.  INSTALLED REV AFTER REPAIR, RIG & OPS CHECKS.  ACCMP'D A INTERIM REPAIR CF0665 TO REPLACE WITHIN 300 FLIGHT HOURS.
